Alert archive / Florida / Small Craft Advisories in 2015
Small Craft Advisory 31, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Aug 29, 2015, 4:45 PM EDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Aug 29, 2015, 4:45 PM EDT (20:45 UTC)
- Expired
- Aug 30, 2015, 10:32 PM EDT
- In force
- 30 hr
- Issued by
- NWS Key West, FL
The text
As transmitted, in the capitals the NWS used until 2016.
739 WHUS72 KKEY 292045 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 445 PM EDT SAT AUG 29 2015 GMZ042-043-052-053-072-073-300300- /O.NEW.KKEY.SC.Y.0031.150829T2045Z-150830T1000Z/ HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- 445 PM EDT SAT AUG 29 2015 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY...FOR HAWK CHANNEL AND THE FLORIDA STRAITS WATERS SOUTHEAST OF THE MIDDLE AND UPPER KEYS. * WINDS...SUSTAINED WINDS OF 20 TO 25 KNOTS...WITH GUSTS UP TO 35 KNOTS NEAR THUNDERSTORMS AND SQUALLY WEATHER...ARE EXPECTED TONIGHT THROUGH SUNDAY AS THE REMNANTS OF ERIKA MOVE ACROSS THE AREA. * WAVES/SEAS...SEAS OF 7 TO 9 FEET ARE EXPECTED WITH LOCALLY HIGHER NEAR THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
5 follow-up statements
170 WHUS72 KKEY 300217 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1017 PM EDT SAT AUG 29 2015 GMZ031>035-044-054-055-074-075-300930- /O.EXB.KKEY.SC.Y.0031.000000T0000Z-150830T2100Z/ FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1017 PM EDT SAT AUG 29 2015 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR THE WESTERN FLORIDA STRAITS...FLORIDA BAY...AND ALL NEAR AND OFFSHORE GULF WATERS. * WINDS...SUSTAINED WINDS OF 20 TO 25 KNOTS...WITH GUSTS UP TO 35 KNOTS NEAR THUNDERSTORMS AND SQUALLY WEATHER...ARE EXPECTED TONIGHT THROUGH SUNDAY AS THE REMNANTS OF ERIKA MOVE ACROSS THE AREA. * WAVES/SEAS...SEAS OF 5 TO 7 FEET IN THE OFFSHORE WATERS ARE EXPECTED...BRIEFLY HIGHER NEAR OCCASIONAL THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ GMZ042-043-052-053-072-073-300930- /O.EXT.KKEY.SC.Y.0031.000000T0000Z-150830T2100Z/ HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- 1017 PM EDT SAT AUG 29 2015 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS...SUSTAINED WINDS OF 20 TO 25 KNOTS...WITH GUSTS UP TO 35 KNOTS NEAR THUNDERSTORMS AND SQUALLY WEATHER...ARE EXPECTED TONIGHT THROUGH SUNDAY AS THE REMNANTS OF ERIKA MOVE ACROSS THE AREA. * WAVES/SEAS...SEAS OF 7 TO 9 FEET ARE EXPECTED IN THE STRAITS WITH LOCALLY HIGHER CONDITIONS NEAR THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
193 WHUS72 KKEY 300827 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 427 AM EDT SUN AUG 30 2015 GMZ031>035-042>044-052>055-072>075-301630- /O.CON.KKEY.SC.Y.0031.000000T0000Z-150830T2100Z/ FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 427 AM EDT SUN AUG 30 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...SUSTAINED WINDS NEAR 20 KNOTS...AND GUSTS UP TO 30 KNOTS NEAR THUNDERSTORMS AND SQUALLY WEATHER...ARE EXPECTED TODAY AS THE REMNANTS OF ERIKA MOVE ACROSS THE COASTAL WATERS OF THE FLORIDA KEYS. * WAVES/SEAS...SEAS AS HIGH AS 7 FEET EXPECTED IN THE STRAITS OF FLORIDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ CLR
182 WHUS72 KKEY 301431 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1031 AM EDT SUN AUG 30 2015 GMZ031>035-042>044-052>055-072>075-302030- /O.CON.KKEY.SC.Y.0031.000000T0000Z-150830T2100Z/ FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1031 AM EDT SUN AUG 30 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...SUSTAINED WINDS NEAR 20 KNOTS...AND GUSTS UP TO 30 KNOTS NEAR THUNDERSTORMS AND SQUALLY WEATHER...ARE EXPECTED THIS AFTERNOON AS THE REMNANTS OF ERIKA MOVE ACROSS THE COASTAL WATERS OF THE FLORIDA KEYS. * WAVES/SEAS...SEAS AS HIGH AS 8 FEET EXPECTED IN THE STRAITS OF FLORIDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ KASPER
858 WHUS72 KKEY 302005 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 405 PM EDT SUN AUG 30 2015 GMZ031>035-042>044-052>055-072>075-310300- /O.EXT.KKEY.SC.Y.0031.000000T0000Z-150831T0300Z/ FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 405 PM EDT SUN AUG 30 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...SUSTAINED WINDS NEAR 20 KNOTS...AND GUSTS UP TO 30 KNOTS NEAR THUNDERSTORMS AND SQUALLY WEATHER...ARE EXPECTED THIS EVENING. WINDS AND SEAS SHOULD BEGIN TO SUBSIDE QUICKLY OVERNIGHT. * WAVES/SEAS...SEAS AS HIGH AS 7 FEET ARE EXPECTED IN THE STRAITS OF FLORIDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ KASPER
338 WHUS72 KKEY 310232 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1032 PM EDT SUN AUG 30 2015 GMZ031>035-042>044-052>055-072>075-310345- /O.CAN.KKEY.SC.Y.0031.000000T0000Z-150831T0300Z/ FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1032 PM EDT SUN AUG 30 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY WHICH WAS IN EFFECT FOR ALL COASTAL WATERS SURROUNDING THE FLORIDA STRAITS. $$ 04
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Aug 29, 4:02 PM EDT, 43 minutes earlier.
Area forecast discussion, Aug 29, 4:02 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KEY WEST FL 402 PM EDT SAT AUG 29 2015 .DISCUSSION... SHOWERS HAVE BEEN DRIFTING WESTWARD ACROSS THE FLORIDA KEYS WATERS THIS AFTERNOON AS WE TRANSITION TO A MORE MOISTURE AND UNSTABLE ENVIRONMENT. THIS IN PART TO THE IMPENDING APPROACH OF WHAT IT WAS TROPICAL STORM ERIKA...NOW DEGENERATED TO AN ACTIVE TROPICAL WAVE. COVERAGE OF SHOWERS AND THUNDERSTORMS WILL INCREASE OVERNIGHT AND SUNDAY...WITH INCREASING WINDS AND WAVES. .SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...CONDITIONS WILL START TO DETERIORATE TONIGHT AS SQUALLY WEATHER START REACHING THE FLORIDA KEYS WATERS. THESE WILL BE ACCOMPANIED BY AN INCREASE OF WINDS AND WAVES...ESPECIALLY NEAR THUNDERSTORMS AND SQUALLY WEATHER. HEAVY RAINFALL WITH AMOUNTS OF 2 TO 4 INCHES...LOCALLY HIGHER...WILL BE OBSERVED ALONG THE FLORIDA KEYS THROUGH MONDAY MORNING. THEREFORE...URBAN FLOODING IN AREAS OF POOR DRAINAGE ARE LIKELY TO OCCUR. .LONG TERM (MONDAY THROUGH FRIDAY)...FROM THE 12Z GFS RUN...THIS TROPICAL WAVE WILL SPEED UP WEST-NORTHWEST ACROSS THE FLORIDA KEYS COASTAL WATERS TOMORROW SUNDAY. WINDS WILL THEN SUBSIDE TO NEAR 15 KNOTS STARTING SUNDAY NIGHT AS THIS WAVE MOVES TOWARD THE NORTHEAST GULF OF MEXICO...DECREASING TO BELOW 10 KNOTS FROM WEDNESDAY ON. AT THE SAME TIME...A HIGH PRESSURE AREA OVER THE ATLANTIC WILL SHIFT WESTWARD...LOCATING ITSELF OFF THE MID-ATLANTIC STATES...KEEPING WINDS FROM THE EAST TO SOUTHEAST THROUGH THE REST OF WEEK. A WET...MORE NORMAL PATTERN FOR THIS TIME OF THE YEAR IS EXPECTED TO ALSO STAY IN PLACE THIS WEEK. THEREFORE...POPS HAVE BEEN BUMP UP REFLECTING A MORE CLIMO APPROACH BY THE END OF THE FORECAST PERIOD. && .MARINE...A VIGOROUS TROPICAL WAVE WILL MOVE WEST-NORTHWESTWARD ACROSS THE FLORIDA KEYS TONIGHT AND SUNDAY. PERIODS OF FRESH TO STRONG BREEZES ARE LIKELY...ALONG WITH SQUALLY WEATHER. WINDS AND SEAS WILL BE LOCALLY HIGHER IN AND NEAR SHOWERS AND THUNDERSTORMS. A WEAK HIGH PRESSURE AREA WILL EXPAND TO THE FLORIDA PENINSULA IN WAKE OF THE TROPICAL WAVE ON MONDAY...AND PERSIST THERE THROUGH WEDNESDAY. && .AVIATION...THROUGH 30/18Z...PREVAILING VFR CONDITIONS ARE EXPECTED AT BOTH EYW AND MTH. HOWEVER...AN APPROACHING STRONG TROPICAL WAVE WILL LEAD TO INCREASING FAST-MOVING SHOWERS...WITH SOME SQUALLS AND THUNDERSTORMS AS WELL. MULTIPLE EPISODES OF INSTRUMENT METEOROLOGICAL CONDITIONS WILL BE INCREASINGLY LIKELY AFTER 30/00Z...ASSOCIATED WITH NUMEROUS SQUALLS AND THUNDERSTORMS...SOME PRODUCING HEAVY TO EXTREME PRECIPITATION AND WINDS GUSTING LOCALLY 20-30 KNOTS. && .KEY WATCHES/WARNINGS/ADVISORIES... FL...NONE. GM...NONE. && PUBLIC/MARINE.........KN AVIATION/NOWCASTS.....KASPER DATA COLLECTION.......CHESSER VISIT US ON THE WEB AT WEATHER.GOV/KEY FOLLOW US ON FACEBOOK AND TWITTER AT... WWW.FACEBOOK.COM/NWSKEYWEST WWW.TWITTER.COM/NWSKEYWEST
Hazardous weather outlook, Aug 29, 10:38 AM EDT, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE KEY WEST FL 1038 AM EDT SAT AUG 29 2015 FLZ076>078-GMZ031>035-042>044-052>055-072>075-301200- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1038 AM EDT SAT AUG 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE ALONG THE FLORIDA KEYS AND THE ADJACENT COASTAL WATERS THIS AFTERNOON AND TONIGHT. THE PRIMARY THUNDERSTORM HAZARDS WILL BE CLOUD TO SURFACE LIGHTNING STRIKES. A SMALL CRAFT ADVISORY LIKELY WILL BE REQUIRED TONIGHT ACROSS THE STRAITS OF FLORIDA AND MAY BE REQUIRED ACROSS HAWK CHANNEL AS WINDS INCREASE TO NEAR 20 KNOTS. .DAYS TWO THROUGH SEVEN... THUNDERSTORMS: THUNDERSTORMS ARE LIKELY ACROSS THE FLORIDA KEYS SUNDAY AND SUNDAY NIGHT AS THE REMNANTS OF ERIKA MOVE ACROSS OUR AREA. THE PRIMARY THUNDERSTORM HAZARDS WILL BE CLOUD TO SURFACE LIGHTNING STRIKES. FLOODING: URBAN STREET FLOODING WILL BE POSSIBLE IN POOR DRAINAGE AREAS SUNDAY AND SUNDAY NIGHT. FOR MONDAY THROUGH THURSDAY...ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS THE FLORIDA KEYS AND THE ADJACENT WATERS. THE PRIMARY THUNDERSTORM HAZARDS ARE CLOUD TO SURFACE LIGHTNING STRIKES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. KN
The office that day
Everything else NWS Key West, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 11:49 PM EDT | Special Marine Warning | KEY | 56 min | |
| Aug 29, 12:05 AM EDT | Special Marine Warning | KEY | 55 min | |
| Aug 29, 12:45 AM EDT | Special Marine Warning | KEY | 60 min | |
| Aug 29, 6:33 PM EDT | Special Marine Warning | KEY | 57 min |
Nearby
Small Craft Advisories in Florida, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.